# SDR 9512509853

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: 4013243901
- Condition: Malfunctioned
- Location: E/E Compartment
- Part time: 5,363 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CAPTAIN'S ALTIMETER RED FLAG APPEARED ON TAKEOFF ROLL, ABORTED TAKEOFF AT 80 KNOTS.  AIRCRAFT RETURNED TO THE GATE.  REPLACED AIR DATA COMPUTER, OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
